Viro's theorem for complete intersections
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, p. 377-386
@article{ASNSP_1994_4_21_3_377_0,
     author = {Sturmfels, Bernd},
     title = {Viro's theorem for complete intersections},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {377-386},
     zbl = {0826.14032},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_377_0}
}
Sturmfels, Bernd. Viro's theorem for complete intersections. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, pp. 377-386. http://www.numdam.org/item/ASNSP_1994_4_21_3_377_0/

[1] I.M. Gel'Fand - M.M. Kapranov - A.V. Zelevinsky, Discriminants, Resultants, and Multidimensional Determinants. Birkhäuser, Bòston, 1994. | MR 1264417 | Zbl 0827.14036

[2] I.M. Gel'Fand - M.M. Kapranov - A.V. Zelevinsky, Discriminants of polynomials in several variables and triangulations of Newton polytopes. Algebra i analiz (Leningrad Mathematical Journal) 2 (1990), 1-62. | MR 1052262 | Zbl 0741.14033

[3] C. Lee, Regular triangulations of convex polytopes. In: Applied Geometry and Discrete Mathematics The Victor Klee Festschrift, P. Gritzmann - B. Sturmfels eds., American Math. Soc., DIMACS Series 4, Providence, R.I., 1991, 443-456. | MR 1116369 | Zbl 0746.52015

[4] J.-J. Risler, Construction d'hypersurfaces reélles ayant une topologie donnée [d'aprés Viro], Séminaire N. Bourbaki, exposé no. 762, Masson, Paris, 1992- 93.

[5] B. Sturmfels, The asymptotic number of real zeros of a sparse polynomial system. To appear in: Proceedings of the Workshop on "Hamiltonian and Gradient Flows: Algorithms and Control", Fields Institute, Waterloo, Ontario, March 1992.

[6] B. Sturmfels, On the Newton polytope of the resultant, Journal of Algebraic Combinatorics 3 (1994), 207-236. | MR 1268576 | Zbl 0798.05074

[7] O.Ya. Viro, Gluing of algebraic hypersurfaces, removing of singularities and constructions of curves. In: Proceedings of the International Topology Conference at Leningrad, 1983 (in Russian), 149-197. | Zbl 0605.14021

[8] O.Ya. Viro, Gluing of plane real algebraic curves and construction of curves of degrees 6 and 7. In "Topology", (L.D. Faddeev - A.A. Mal'cev eds.), Springer Lectures Notes in Mathematics 1060, 1984, pp. 187-200. | MR 770238 | Zbl 0576.14031

[9] O.Ya. Viro, Real algebraic plane curves: constructions with controlled topology, Leningrad Mathematical Journal 1 (1990), 1059-1134. | MR 1036837 | Zbl 0732.14026

[10] V.I. Danilov - A.G. Khovanskii, Newton polyhedra and an algorithm for computing Hodge-Deligne numbers, Math. USSR-Izv. 29 (1987), 279-298. | Zbl 0669.14012